MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI - TSH

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI - TSH
Model Number IMMULITE 2000 XPI - TSH
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens customer care center.Siemens headquarters support center (hsc) reviewed the data provided by the customer.The customer was not able to supply siemens with a list of medications that the patient was taking, and hsc could not determine which medications could possibly be interfering with tsh.Hsc determine the probable cause of the discordant result is assay interference by the medications that the patients was taking.The issue was resolved at the customers site.The instrument is performing within specification.No further evaluation of the device is required.
 
Event or Problem Description
One discordant, falsely depressed thyroid stimulating hormone (tsh) result was obtained using immulite 2000 xpi.The initial result was reported to the physician(s) and was questioned.The sample was repeated using the same immulite 2000 xpi.The repeat result reported to the physician(s).The customer could not confirm the correct result.There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely elevated tsh results.

Brand Name
IMMULITE 2000 XPI - TSH
Common Device Name
IMMULITE 2000 XPI - TSH
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, LL55 4EL
EI  LL55 4EL
MDR Report Key8895261
Report Number2432235-2019-00292
Device Sequence Number16534465
Product Code JLW
UDI-Device Identifier00630414962160
UDI-Public00630414962160
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K933212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberIMMULITE 2000 XPI - TSH
Device Catalogue NumberL2KRT3M
Device Lot Number669
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR